RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zak, Fyodor Lazarevich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9
Presentations: 2

Number of views:
This page:1682
Abstract pages:1928
Full texts:757
References:205
Doctor of physico-mathematical sciences (1987)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 02.12.1949
E-mail: ,
Keywords: projective algebraic geometry; topology of algebraic varieties; theory of economic equilibrium.
   
Main publications:
  • F. L. Zak. Some properties of dual varieties and their applications in projective geometry // Lecture Notes in Math. 1991. V. 1479. P. 273–282.
  • F. L. Zak. Tangents and secants of algebraic varieties, American Mathematical Society, 1994, 175 pp.
  • F. L. Zak. Projective invariants of quadratic embeddings // Math. Ann. 1999. V. 313. P. 507–545.

http://www.mathnet.ru/eng/person17478
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190131

Publications in Math-Net.Ru
1988
1. F. L. Zak, “Theorems on tangents to subvarieties of complex tori”, Mat. Zametki, 43:3 (1988),  382–392  mathnet  mathscinet  zmath; Math. Notes, 43:3 (1988), 219–225  isi
1987
2. F. L. Zak, “Structure of Gauss maps”, Funktsional. Anal. i Prilozhen., 21:1 (1987),  39–50  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:1 (1987), 32–41  isi
1985
3. F. L. Zak, “Linear systems of hyperplane sections on varieties of low codimension”, Funktsional. Anal. i Prilozhen., 19:3 (1985),  1–10  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:3 (1985), 165–173  isi
4. F. L. Zak, “Severi varieties”, Mat. Sb. (N.S.), 126(168):1 (1985),  115–132  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:1 (1986), 113–127
1981
5. F. L. Zak, “Projections of algebraic varieties”, Mat. Sb. (N.S.), 116(158):4(12) (1981),  593–602  mathnet  mathscinet  zmath; Math. USSR-Sb., 44:4 (1983), 535–544
1975
6. F. L. Zak, “$q$-finite morphisms in formal algebraic geometry”, Izv. Akad. Nauk SSSR Ser. Mat., 39:1 (1975),  28–68  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:1 (1975), 27–62
7. F. L. Zak, “Deformations of modifications of algebraic spaces”, Mat. Sb. (N.S.), 96(138):2 (1975),  212–239  mathnet  mathscinet  zmath; Math. USSR-Sb., 25:2 (1975), 199–223
1974
8. F. L. Zak, “The stability of birational morphisms”, Uspekhi Mat. Nauk, 29:4(178) (1974),  165–166  mathnet  mathscinet  zmath
1973
9. F. L. Zak, “Surfaces with zero Lefschetz cycles”, Mat. Zametki, 13:6 (1973),  869–880  mathnet  mathscinet  zmath; Math. Notes, 13:6 (1973), 520–525

Presentations in Math-Net.Ru
1. Varieties of small codimension in projective space: multisecants and normality
F. L. Zak
International conference "KUL!FEST" dedicated to the 60th anniversary of Vik. S. Kulikov
December 6, 2012 12:00   
2. Теория Кастельнуово для многообразий высшей размерности
F. L. Zak
Seminar by Algebra Department
April 7, 2009 15:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020